advertisement
Question
Posted by: ass | 2010-07-01

Ritalin causes my eyes and and head to seize up

Help doctor. Ritalin is causing my eyes to lock in one place and then it feels like my my eyes are pulling my head backwards. I feel disorientated all day. My brain also feels like it is squeezing. Who can i report this to if my docor does not believe me and which rehab can i go to.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Some drugs can have this effect on people, though usually not Ritalin. I suspect its probably not that your doctor doesn't believe you, but that he has not met this particular problem before and does't understand how what you are describing could occur. A psychiatrist or neurologist might be best placed to assess what;s really going on, and to recommend how best to deal with it

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Anon | 2010-07-02

TRy taking high dose omega 3 fatty acids (assume you have ADHD) 4000mg daily. Add a vit B complex.

Reply to Anon
Posted by: mouse | 2010-07-01

your dosage may be wrong. also try eating before taking it, or talk half your dosage in the morning and the other at lunch, doesnt sound like a very good doctor, get a second opinion.

Reply to mouse
Posted by: anon | 2010-07-01

sho - how the h%ll can your dr not believe you!? arent they suppose to look into symptoms for diagnose?

do you feel better without the meds? (i mean obviously yes, but i mean the reason you took it - was that resolved when you used it? - anyway still not reason to stay on it i suppose)

(im just asking as ive gathered that ritalin gets handed out very easily these days - happened to a family member as well)

Reply to anon
Posted by: cybershrink | 2010-07-01

Some drugs can have this effect on people, though usually not Ritalin. I suspect its probably not that your doctor doesn't believe you, but that he has not met this particular problem before and does't understand how what you are describing could occur. A psychiatrist or neurologist might be best placed to assess what;s really going on, and to recommend how best to deal with it

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement